MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; GV CAROTID PACK

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; GV CAROTID PACK
Model Number DYNJ46582G
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 during a "carotid" procedure a portion of the drape came loose and had to be removed from inside the patient.Per the facility they were able to "pick it out" without impact or injury to the patient.Per the facility the "drape was clamped" when the reported incident occurred.No additional information is available at this time.The sample is not available to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 during a "carotid" procedure a portion of the drape came loose and had to be removed from inside the patient.

Brand Name
Medline Industries, Inc.
Common Device Name
GV CAROTID PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16630989
Report Number1423395-2023-00014
Device Sequence Number17537178
Product Code OEZ
UDI-Device Identifier10195327093983
UDI-Public10195327093983
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ46582G
Device Catalogue NumberDYNJ46582G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown